# SDR DALA2020040102113

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT HOLE #22, REAMED AND MEASURES .06401 CRACK AT #66 REAMED AND MEASURES .500 ON STRINGER 9.5 #66 REAMED AND MEASURES .500 ON STRINGER 9.5. C/W ERA 585240-14 (LP 1541352)
